# SDR CALA2021040500413

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N66848
- Make and model: Boeing 737924ER
- Aircraft serial: 42188
- Aircraft time: 19,333 hours, 6,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520279
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN L/H O/B SEAT TRACK STA 500D LBL 45.50. REF.   REPLACED SEAT TRACK SECTION AT MAIN CABIN L/H O/B SEAT FROM STA 480 THRU STA 500E+9.5 AS PER B737-9OOER SRM 53-00-52 REPAIR #4 REF.
